Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diganosed with hsv2, lost weight, looks like virus attack on joints and muscles, burning eyes, weak muscles, HIV test negative

Hi I have been diganosed with hsv2 for over six months now. I lost 40 lbs in three months seemed like the virus attacked my joints and muscles. I have had burning eyes that burned real bad and a weird sleep accumulated in the corners. My face has been red and painfull for a long time more on the cheeks around the nose and my lips burned tingled for 6 months I also have dry flakey skinon my forehead , nose and checks. I have numerous stomach issues not to mention my joints crack all the time. My muscles are week sore and lost alot of mucsle mass. I thought I had HIV and tested 4 times all came back neg. Help please I just want to know what causing this
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
All the symptoms you are having are not likely to be due to HSV infection. A systemic immune based disorder seems a likely cause. You need a thorough clinical examination and blood investigations to find out the cause of your symptoms. Consulting a physician will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor